Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Nov 21, 2013, 2:40 PM PST for Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2013, 2:40 PM PST (22:40 UTC)
- Expired
- Nov 21, 2013, 6:00 PM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Ventura County, CA
The radar
The Los Angeles radar (KVTX), 14 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WGUS56 KLOX 212240
FFWLOX
CAC111-220000-
/O.NEW.KLOX.FF.W.0008.131121T2240Z-131122T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
240 PM PST THU NOV 21 2013
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IN AND AROUND NORDHOFF RIDGE ABOUT 5 MILS NORTH OF OJAI...
* UNTIL 400 PM PST
* AT 230 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAIN OVER NORDHOFF RIDGE. THIS
THUNDERSTORM HAS REMAINED NEARLY STATIONARY. FLASH FLOODING IS
LIKELY WITH THIS THUNDERSTORM INCLUDING ALONG HIGHWAY 33.
* THE STORM PRODUCING FLASH FLOODING IS EXPECTED TO REMAIN OVER THE
NORDHOFF RIDGE AREA THROUGH 330 PM PST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
3450 11931
$$
SIRARD4 follow-up statements
161
WGUS76 KLOX 212332
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
332 PM PST THU NOV 21 2013
CAC111-220000-
/O.CON.KLOX.FF.W.0008.000000T0000Z-131122T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-
332 PM PST THU NOV 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PST FOR
CENTRAL VENTURA COUNTY IN AND AROUND THE NORDHOFF RIDGE AREA...
AT 325 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER NORDHOFF
RIDGE. RAINFALL RATES OF UP TO 0.60 INCH PER HOUR HAVE CONTINUED.
THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL REMAIN NEARLY STATIONARY
AND THE WARNING MAY NEED TO BE EXTENDED PAST 4 PM PST. FLASH
FLOODING IS LIKELY ALONG HIGHWAY 33 IN THE WHEELER SPRINGS AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
3450 11931
$$
SIRARD178
WGUS56 KLOX 212357
FFWLOX
CAC111-220200-
/O.EXT.KLOX.FF.W.0008.000000T0000Z-131122T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
357 PM PST THU NOV 21 2013
THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL VENTURA COUNTY IN AND AROUND NORDHOFF RIDGE ABOUT 5 MILES
NORTH OF OJAI...
* UNTIL 600 PM PST
* AT 348 PM PST...DOPPLER WEATHER RADAR CONTINUED TO SHOW A
THUNDERSTORM WITH VERY HEAVY RAIN OVER NORDHOFF RIDGE.
* THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN NEARLY STATIONARY.
RAINFALL RATES OF UP TO ONE HALF INCH PER HOUR OR HIGHER WILL
CONTINUE. FLASH FLOODING IS LIKELY ALONG HIGHWAY 33 IN AND AROUND
THE WHEELER SPRINGS AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
3450 11931
$$
SIRARD389
WGUS76 KLOX 220057
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
457 PM PST THU NOV 21 2013
CAC111-220200-
/O.CON.KLOX.FF.W.0008.000000T0000Z-131122T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-
457 PM PST THU NOV 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PST FOR
CENTRAL VENTURA COUNTY IN AND AROUND NORDHOFF RIDGE...
AT 450 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORM THAT WAS NEARLY STATIONARY OVER NORDHOFF RIDGE HAS
DISSIPATED. EVEN SO...RUNOFF FROM 2 TO 3 INCHES OF RAIN IN THE PAST
4 HOURS WILL CONTINUE THE THREAT OF FLASH FLOODING IN THIS AREA
THROUGH 6 PM PST. FLASH FLOODING IS LIKELY ALONG PORTIONS OF HIGHWAY
33 WITHIN A MILE OR TWO OF WHEELER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
3450 11931
$$
SIRARD562
WGUS76 KLOX 220153
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
553 PM PST THU NOV 21 2013
CAC111-220201-
/O.EXP.KLOX.FF.W.0008.000000T0000Z-131122T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-
553 PM PST THU NOV 21 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PST FOR CENTRAL
VENTURA COUNTY IN AND AROUND NORDHOFF RIDGE ABOUT MILES NORTH OF
OJAI...
THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THE THREAT OF FLASH
FLOODING IS OVER FOR NOW. HOWEVER...ADDITIONAL THUNDERSTORMS WITH
HEAVY RAIN WILL BE POSSIBLE THROUGH THE EVENING HOURS.
LAT...LON 3460 11927 3460 11910 3444 11914 3447 11923
3450 11931
$$
SIRARDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Nov 21, 2:16 PM PST, 24 minutes earlier.
Area forecast discussion, Nov 21, 2:16 PM PST, 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 216 PM PST THU NOV 21 2013 .SYNOPSIS... AN UPPER LOW WILL BRING PRECIPITATION WITH ISOLATED THUNDERSTORMS TONIGHT...WITH PRECIPITATION TO PERSIST SOUTH OF SANTA BARBARA ON FRIDAY...AND LINGERING IN THE LOS ANGELES MOUNTAINS INTO SATURDAY MORNING. GUSTY WINDS WILL OCCUR TONIGHT INTO SATURDAY WITH BELOW NORMAL TEMPERATURES. THE LOW WILL EXIT THE REGION BY EARLY NEXT WEEK FOR A WARMING TREND. && .SHORT TERM (TONIGHT-SUN)...COLD UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO SAN LUIS OBISPO COUNTY THIS AFTERNOON WITH MOIST AND UNSTABLE AIR MASS OVER THE ENTIRE REGION. MAIN WEATHER THREATS WILL BE ISOLATED THUNDERSTORMS WITH SMALL HAIL AND LOWERING SNOW LEVELS OVERNIGHT...PLUS INCREASING NORTHEAST SANTA ANA WINDS ACROSS EASTERN VENTURA AND WESTERN LOS ANGELES COUNTY. MOIST CONVEYOR BELT HAS SHIFTED WELL SOUTH THIS AFTERNOON...BUT PLENTY OF LOW LEVEL MOISTURE REMAINS WITH PRECIPITABLE WATER OVER 0.80 INCHES. SUN BREAKS HAS ALLOWED ENOUGH HEATING TO GET SHOWERS GOING AGAIN ACROSS THE MOUNTAINS. AS THE UPPER LOW DROPS SOUTHWARD THIS EVENING EXPECT GREATER INSTABILITY TO GENERATE ISOLATED THUNDERSTORMS WITH SMALL HAIL. MODEL GUIDANCE SUGGESTS THIS ACTIVITY WOULD START OVER SANTA BARBARA AND VENTURA COUNTIES...SHIFTING OUT OVER THE COASTAL WATERS OFF THE LOS ANGELES COAST THROUGH MIDNIGHT...THEN LINGER OFF ORANGE COUNTY BY SUNRISE ON FRIDAY. GUSTY NORTHEAST WINDS WILL RAPIDLY DEVELOP THIS EVENING ACROSS THE ANTELOPE VALLEY INTO THE MOUNTAINS AND VALLEY CORRIDORS OF VENTURA AND LOS ANGELES COUNTIES. STRONG SURFACE RIDGING AND COLD AIR IN LOW LEVELS SHIFT DOWN THE SIERRAS INTO OUR REGION AND WILL ADD EXTRA MOMENTUM TO WINDS. THERE IS THE TYPICAL LULL FRIDAY AFTERNOON BUT ANOTHER SURGE FRIDAY NIGHT. HAVE CONTINUED ALL WIND ADVISORIES AND ADDED A LOW-END ADVISORY FOR THE VENTURA COAST AS WINDS SHOULD PICK UP THERE LATE TONIGHT. THE COLD AIR DROPS SNOW LEVELS LIKE A ROCK ON THE NORTH SLOPES OF THE MOUNTAINS AND THE ANTELOPE VALLEY FOOTHILLS. EXPECT 4000 FOOT LEVELS LATE TONIGHT...THEN SLIGHT WARMING TOMORROW FOLLOWED BY 3000-3500 FOOT LEVELS FRIDAY NIGHT INTO SATURDAY MORNING. THIS IS A CLASSIC AV SNOW PATTERN BUT NOT AN EASY FORECAST EITHER GIVEN THE SHALLOW COLD AIR PREDICTED. HAVE RAISED SNOW AMOUNTS IN THE AV FOOTHILLS TO 3-6 INCHES AND UPGRADED THE LOS ANGELES COUNTY MOUNTAINS TO WARNING LEVELS...6-12 INCHES WITH LOCALLY HIGHER AMOUNTS THROUGH SATURDAY MORNING. MOST AREAS SOUTH OF THE MOUNTAINS WILL SEE PRECIP CHANCES DRYING UP QUICKLY FRIDAY NIGHT WITH THE EASTERN SAN GABRIEL MOUNTAINS HANGING ONTO A FEW RAIN/SNOW SHOWERS INTO SATURDAY AFTERNOON. SOCAL WILL BE ON THE BACKSIDE OF THE UPPER LOW/TROUGH ON SUNDAY WITH DRIER AND SLIGHTLY WARMER CONDITIONS EXPECTED. .LONG TERM (MON-THU)...A FAIRLY SIGNIFICANT HIGH PRESSURE RIDGE BUILDS ALONG THE ENTIRE WEST COAST MONDAY THROUGH TUESDAY FOR WARMER WEATHER. MODELS ARE LESS CONSISTENT BY MIDWEEK WHEN ANOTHER TROUGH DEVELOPS OFF THE COAST AND WE RETURN TO ONSHORE FLOW WITH MORE COASTAL CLOUDS AND SLIGHT COOLING. RIGHT NOW CONFIDENCE IS GROWING THAT WE ARE LOOKING AT A WET THANKSGIVING DAY. THE ECMWF HAS RAIN MOVING INTO THE CENTRAL COAST BY WEDNESDAY AFTERNOON WHILE THE GFS IS MORE DELAYED UNTIL WEDNESDAY NIGHT. BOTH MODELS BRING RAIN ACROSS THE ENTIRE AREA ON THANKSGIVING DAY...SO TRENDS WILL BE COOLER AND WETTER FOR THE HOLIDAY. BIGGER QUESTIONS WILL BE HOW LONG THIS RAIN EVENT WILL PERSIST INTO THE REMAINDER OF THE HOLIDAY WEEKEND. && .AVIATION...21/1800Z... OVERALL LOW CONFIDENCE IN THE 18Z TAF PACKAGE. LIGHT SHOWERS EXPECTED MAINLY OVER L.A. COUNTY...BUT CANNOT BE RULED OUT ELSEWHERE...ESPECIALLY FOR THE INLAND MOUNTAINS AND DESERTS. THE TIMING OF SHOWERS TAPERING OFF COULD DIFFER FROM TAF TIMES BY 2 HRS OR MORE. CIGS/VSBY WILL VARY BETWEEN MVFR TO VFR...ALTHOUGH PERIODIC IFR CONDS WILL BE POSSIBLE THROUGH THE PERIOD. AS FLOW SHIFT TO NE TONIGHT...LLWS AND TURBULENCE WILL BE POSSIBLE AT THE L.A. COUNTY VALLEY AND DESERT SITES. KLAX...LOW TO MODERATE CONFIDENCE IN 18Z TAF. PERIODIC VCSH MAY AFFECT THE SITE THROUGH 05Z. CIGS/VSBY WILL VARY BETWEEN MVFR TO VFR THROUGH 05Z. 10% CHANCE OF LLWS/TURBULENCE DUE TO NE WINDS ALOFT AFTER 06Z. KBUR...LOW CONFIDENCE IN 18Z TAF. PERIODIC LIGHT SHOWERS MAY AFFECT THE SITE THROUGH 06Z. CIGS/VSBY WILL VARY BETWEEN MVFR TO VFR...BUT MAY PERIODICALLY DIP TO IFR IN HEAVIER SHOWERS. 20% CHANCE LLWS WILL NOT AFFECT THE SITE. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING (SEE LAXWSWLOX). WIND ADVISORY (SEE LAXNPWLOX). WINTER WEATHER ADVISORY (SEE LAXWSWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...BOLDT AVIATION...SMITH SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 21, 6:00 AM PST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST THU NOV 21 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-221400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT AN UPPER LEVEL LOW WILL DROP ACROSS THE AREA TODAY...BRINGING RAIN SNOW AND GUSTY WINDS TO THE AREA. AFTER SOME LIGHT RAINFALL THIS MORNING...SHOWERS WILL PREVAIL THIS AFTERNOON AND TONIGHT AS THE LOW MOVES ACROSS THE AREA. DUE TO NORTHEASTERLY FLOW AROUND THE UPPER LOW...THE BEST CHANCES FOR SIGNIFICANT PRECIPITATION WILL BE ACROSS INTERIOR SECTIONS...SUCH AS THE ANTELOPE VALLEY AND THE SAN GABRIEL MOUNTAINS. SNOW LEVELS WILL DROP TO AROUND 5000 FEET TONIGHT AND FRIDAY ACROSS THE MOUNTAINS...AND DOWN TO NEAR 3000 FEET ACROSS THE ANTELOPE VALLEY. SO...SOME SIGNIFICANT SNOWFALL WILL BE POSSIBLE AT THE HIGHER MOUNTAINS ELEVATIONS AND THE FOOTHILLS OF THE ANTELOPE VALLEY. ALSO...THERE WILL BE THE POSSIBILITY OF ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING. ALONG WITH THE PRECIPITATION...GUSTY NORTHEASTERLY WINDS WILL DEVELOP LATE THIS EVENING ACROSS VENTURA AND LOS ANGELES COUNTIES. WIND GUSTS BETWEEN 35 AND 55 MPH CAN BE EXPECTED ACROSS THE MOUNTAINS AND VALLEYS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY THE UPPER LEVEL LOW WILL CONTINUE TO BRING THE THREAT OF RAIN...SNOW AND GUSTY WINDS TO THE AREA THROUGH SATURDAY MORNING. FROM SUNDAY THROUGH WEDNESDAY...DRY AND WARMER CONDITIONS ARE EXPECTED. HOWEVER BY THANKSGIVING...THERE IS THE POTENTIAL FOR ANOTHER SIGNIFICANT STORM TO IMPACT THE AREA. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 3:48 AM PST | Wind Advisory | LOX | Los Angeles | 56 hr |
| Nov 21, 12:14 PM PST | Winter Storm Warning | LOX | 48 hr | |
| Nov 21, 3:35 PM PST | Areal Flood Advisory | LOX | Los Angeles | 115 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.